# SDR 98ZZZX3227

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40TC
- Make and model: Gulstm 500S
- Aircraft serial: 3091
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 850108PLY
- Condition: Separation
- Location: Tread Cord
- Part time: 549 hours
- Component: Goodyearaero
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE HAS SEVERE CORD SEPARATION BETWEEN TREAD.
